TITLE

Choreo-athetosis and Encephalopathy Induced by Phenytoin

AUTHOR(S)
McLellan, D. L.; Swash, M.
PUB. DATE
April 1974
SOURCE
British Medical Journal;4/27/1974, Vol. 2 Issue 5912, p204
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
64110220

 

Related Articles

  • Reversible choreoathetosis as the early onset of HIV-encephalopathy. Passarin, M.; Alessandrini, F.; Nicolini, G.; Musso, A.; Gambina, G.; Moretto, G.; Passarin, M G; Nicolini, G G // Neurological Sciences;Apr2005, Vol. 26 Issue 1, p55 

    Presents a letter to the editor on reversible choreoathetosis as the early onset of HIV-encephalopathy.

  • A Case of Phenytoin-Induced Encephalopathy in a Mathematician with Stage IV NSCLC. Pepe, Carmela; Marchionni, Caroline // Canadian Journal of Neurological Sciences;Sep2011, Vol. 38 Issue 5, p792 

    A case study is presented of a 65-year-old woman with stage IV lung adenocarcinoma who was treated with phenytoin to prevent seizures. Following chemotherapy, the patient developed neurological symptoms such as aphasia, spasticity, and urinary incontinence, and was eventually diagnosed with...

  • Effective Treatment With Oxcarbazepine in Paroxysmal Kinesigenic Choreoathetosis. Tsao, Chang-Yong // Journal of Child Neurology;Apr2004, Vol. 19 Issue 4, p300 

    Paroxysmal kinesigenic Choreoathetosis is often responsive to anticonvulsants such as carbamazepine and phenytoin. We report a boy with paroxysmal kinesigenic Choreoathetosis, which is dramatically relieved by Oxcarbazepine even after unsatisfactory treatment with carbamazepine and other...

  • Phenytoin Toxicity Presenting as Encephalopathy With Fatal Outcome: A Case Report. Sharma, Bhawna; Handa, Rahul; Prakash, Swayam; Nagpal, Kadam; Gupta, Pankaj // Journal of Neurology Research;2013, Vol. 3 Issue 6, p184 

    Phenytoin is the oldest sedative antiepileptic drug and one of the most widely prescribed antiepileptic drug effective against all types of partial and tonic-clonic seizures except in absence seizures. Medication errors with phenytoin often occur and can be lifethreatening but have rarely been...

  • Valproic acid.  // Reactions Weekly;5/21/2011, Issue 1352, p37 

    The article describes the case of a 36-year-old man who developed hyperammonaemic encephalopathy while taking phenytoin, levetiracetam and valproic acid.

  • Phenytoin.  // Reactions Weekly;11/10/2012, Issue 1427, p38 

    The article describes the case of a 49-year-old man who developed carnitine deficiency presenting with encephalopathy and hyperammonaemia following treatment phenytoin.

  • Letters.  // Annals of Internal Medicine;12/15/94, Vol. 121 Issue 12, p982 

    Presents commentaries on issues related to internal medicine. Concept of fever from an evolutionary perspective; Comments on a review of noninvasive positive pressure ventilation; Case of choreoathetosis and rhabdomyolysis induced by the use of methamphetamine.

  • A Case of Valproate Induced Hyperammonemic Encephalopathy. Tarafdar, Surjit; Slee, Mark; Ameer, Faisal; Doogue, Matt // Case Reports in Medicine;2011, p1 

    A 36-years-old man on phenytoin, levetiracetam, and sodium valproate presented with acute confusion. Routine investigations including serumvalproate and phenytoin concentration were normal. His serumammonia concentration was raised.His valproate was held and 2 days later he recovered with...

  • Cotrimoxazole/phenytoin interaction.  // Reactions Weekly;2/25/2012, Issue 1390, p14 

    The article describes the case of a 65-year-old woman with non-small cell lung cancer with brain metastases who developed encephalopathy during treatment with phenytoin and cotrimoxazole.

  • Multiple drugs.  // Reactions Weekly;Jun2015, Vol. 1556 Issue 1, p198 

    The article describes the case of 7 patients who developed asterixis and/or encephalopathy during treatment with valproic acid, gabapentin, phenytoin, famotidine, ciprofloxacin, amphotericin B and/or oxybutynin.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics